CureZone   Log On   Join
Re: Fuzzy Vision and Eye floaters
 

Lugolís Iodine Free S&H
J.Crowísģ Lugolís Iodine Solution. Restore lost reserves.


Google Advertisement
HardHitter Views: 11,540
Published: 11 years ago
 
This is a reply to # 1,825,228

Re: Fuzzy Vision and Eye floaters


Yeah glad to hear it. I bet your low testosterone has a big culprit with this. I don't know if you are anything like I was but I always had trouble putting on weight when I was younger so that's when I started experimenting with anabolic steroids. Unwise choice on my part but I believe I suffered with low testosterone and it can cause adrenal fatigue don't let anyone tell you otherwise. I definitely think around your age geting your T up to the 800 range with some HC could be an invaluable decision on your part.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  curezone.org

0.680 sec, (1)